# SDR USAA2011032991275

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 54,958 hours, 38,125 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA13625
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - DELAMINATION ON NR 6 SPOILER PANEL UPPER SKIN AT WBL 210.  REPLACED NR 6 SPOILER PANEL IAW B737 AMM 27-61-11.
